Permeability through a perforated domain for the incompressible 2D Euler equations

V. Bonnaillie-Noël, C. Lacave, N. Masmoudi

Research output: Contribution to journalArticlepeer-review


We investigate the influence of a perforated domain on the 2D Euler equations. Small inclusions of size ε are uniformly distributed on the unit segment or a rectangle, and the fluid fills the exterior. These inclusions are at least separated by a distance εα and we prove that for α small enough (namely, less than 2 in the case of the segment, and less than 1 in the case of the square), the limit behavior of the ideal fluid does not feel the effect of the perforated domain at leading order when ε → 0.

Original languageEnglish (US)
Pages (from-to)159-182
Number of pages24
JournalAnnales de l'Institut Henri Poincare (C) Analyse Non Lineaire
Issue number1
StatePublished - Jan 1 2015

ASJC Scopus subject areas

  • Analysis
  • Mathematical Physics
  • Applied Mathematics


Dive into the research topics of 'Permeability through a perforated domain for the incompressible 2D Euler equations'. Together they form a unique fingerprint.

Cite this